# SDR FDEA201610223677

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 99,732 hours, 28,830 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2613013
- Part serial: NP01363
- Condition: Failed
- Location: Brakes Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF AT FL 340,  RECEIVED A BRAKE DIFF  TEMP. QUICKLY TURNED TO LEVEL 2 BRAKE OVERHEAT.  COMPLIED WITH QRH AND TEMP DROPPED FROM HIGH OF 708  TO 80. TEMP IMMEDIATELY LOWERED UPON LOWERING  LANDING GEAR.   R & R NR 2 BRAKE TEMPERATURE SENSOR IAW AMM 32-46-01-2.  TEMP INDICATED NORMAL AND EVENLY WITH THE OTHER BRAKES OK TO CONTINUE SERVICE.
